research centers


Search results: Found 2

Listing 1 - 2 of 2
Sort by

Article
Numerical Solution of Singularly Perturbed Differential Difference Equation by Using Cubic B-Spline Method

Author: Ashwaq A. Abboud and Bushra A. Taha
Journal: basrah journal of science البصرة للعلوم ISSN: 18140343 Year: 2019 Volume: 37 Issue: 2 Pages: 262-275
Publisher: Basrah University جامعة البصرة

Loading...
Loading...
Abstract

In this paper, a cubic B-spline method is applied to solve singularly perturbed differential difference equations with delay as well as advances whose solution exhibits boundary player behavior. Error analysis of the submitted method was discussed. We tested the method with three numerical examples found the presented method can be applicable and accurate.


Article
Approximation of Burger's Equation Using Sextic B-Spline Galerkin Scheme with Quintic Weight Function

Author: Akeel Abdulwahid Qasim
Journal: Journal of University of Babylon مجلة جامعة بابل ISSN: 19920652 23128135 Year: 2018 Volume: 26 Issue: 8 Pages: 19-28
Publisher: Babylon University جامعة بابل

Loading...
Loading...
Abstract

In this study Weproduce new numerical scheme which rely on sextic B-spline Galerkin method takes with quintic B-spline as a weight function, for solving the Burger's equation, contrasted with exact solution can be done and then we find out a linear stability analysis which is erect on a Fourier (Von Neumann) method.

في هذه الدراسة قمنا باستخدام نظام عددي جديد لحساب الحل التقريبي لمعادلة (بيرغر) وذلك باعتماد دالة وزن تقل بقدار واحد عن درجة دالة الـ(سبلاين كالركن من النوع B) حيث كانت دالة الـ (كالركن) من الدرجة السادسة ودالة الوزن من الدرجة الخامسة. وبعد مقارنة النتائج التي حصلنا عليها مع الحل التحليلي لمعادلة (بيرغر) وجدنا ان هذا الأسلوب كان جيداً و غير شرطي الاستقرار من خلال استخدامنا لطريقة فورير(فان نيومن)لدراسة استقرارالاسلوب المقدم.

Listing 1 - 2 of 2
Sort by
Narrow your search

Resource type

article (2)


Language

English (2)


Year
From To Submit

2019 (1)

2018 (1)